# SDR IPXA09M56934

- Difficulty date: July 25, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 63,354 hours, 9,017 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB75292
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT WING FIXED L/E 2 EA ARE ON BEADED DOUBLER CRACK AT XOS 667.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER, FILLER, AND ANGLES IAW MD-11 SRM 57-10-00 FIG 27 SHT 1-4.
